# SDR RAIA970129

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 929
- System (JASC): 6140 · Propeller Indication System
- Part: Connector
- Part number: KPT06F83S
- Condition: Loose
- Location: Left Beta Switch
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7061 - LEFT BETA CAPTION ILLUMINATED.  MAINTENANCE REPAIRED WIRE PIN AT BETA SWITCH CANNON PLUG.  (M)
